Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Lifting distributions to the cotangent bundle

Volume 93 / 2008

W/lodzimierz M. Mikulski Annales Polonici Mathematici 93 (2008), 211-215 MSC: 58A20, 58A32. DOI: 10.4064/ap93-3-2

Abstract

A classification of all -natural operators A:\mathop{\rm Gr}_p \rightsquigarrow \mathop{\rm Gr}_qT^* lifting p-dimensional distributions D\subset TM on m-manifolds M to q-dimensional distributions A(D)\subset TT^*M on the cotangent bundle T^*M is given.

Authors

  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059, Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image